RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1132–1134 (Mi de9983)  

Short Communications

On the number of periodic solutions generated by a singular periodic solution

A. P. Begun

Russian State Gidrometeorology Institute, St. Petersburg

Full text: PDF file (580 kB)

English version:
Differential Equations, 1999, 35:8, 1148–1151

Bibliographic databases:
UDC: 517.925.52
Received: 22.07.1997

Citation: A. P. Begun, “On the number of periodic solutions generated by a singular periodic solution”, Differ. Uravn., 35:8 (1999), 1132–1134; Differ. Equ., 35:8 (1999), 1148–1151

Citation in format AMSBIB
\Bibitem{Beg99}
\by A.~P.~Begun
\paper On the number of periodic solutions generated by a singular periodic solution
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1132--1134
\mathnet{http://mi.mathnet.ru/de9983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741639}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1148--1151


Linking options:
  • http://mi.mathnet.ru/eng/de9983
  • http://mi.mathnet.ru/eng/de/v35/i8/p1132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019